# SDR AALA202309083425

- Difficulty date: September 1, 2023
- Submitted: September 8, 2023
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 63,059 hours, 38,012 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Pin
- Part number: D5461031020000
- Condition: Corroded
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON RIGHT PYLON TO WING INBOARD ATTACHMENT FITTING FORWARD UPPER PIN BETWEEN PYLON STATIONS 6793 AND 7063, BETWEEN PYLON RIBS 4 AND 5A. REPLACED PIN PER AMM 54-51-17-400-001-A AND TASK CARD 26C42554028.
